blood work results/ thirst!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hezzer926
Regular Member


Date Joined Sep 2008
Total Posts : 285
   Posted 2/23/2009 4:38 PM (GMT -6)   

I have been soooo thirsty the past few days.. i have already been tested for diabetes and thyroid...

i have an inquenchable thirst.. i should note i have babesia, bart, and lyme... anyone have this?? i just drank 3 water bottles in 15 minutes..

i also got my biweekly blood work today... my eos was high ( a 12, normal is 0-7) .. also my bun/creatine ratio was 34 and normal was 0-27

any insight? (waiting to hear from dr)

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4130
   Posted 2/23/2009 5:11 PM (GMT -6)   
Eosinophilia can occur due to allergies, parasitic infection, medication side-effects, and some other conditions. Any of these conditions can increase thirst. Did they check your electrolytes (potassium, sodium, etc.)? Any abnormalities there? Any recent medication and/or supplement changes?

Take care,
-Razzle
Chronic Lyme Disease, Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, Anemia, Lymphopenia, intermittant Pancytopenia, chronic malabsorption/malnutrition, etc.; G Tube; Currently TPN-dependent.
Meds:  Zofran, Pulmicort, Heparin (to flush PICC line), IV Cipro (for G-tube site infection).


hezzer926
Regular Member


Date Joined Sep 2008
Total Posts : 285
   Posted 2/23/2009 5:39 PM (GMT -6)   
Sodium and postassium are in normal range.. the only other thing out of range is Eos... I added samento and the 2 weeks before the test up until the day before, I had been on malarone... (switched from mepron)..The day before the test, I switched back to mepron because of bad headaches

hezzer926
Regular Member


Date Joined Sep 2008
Total Posts : 285
   Posted 2/23/2009 5:39 PM (GMT -6)   
just realized Eos is eosinophilia...silly me

Dowa
Veteran Member


Date Joined Sep 2008
Total Posts : 1120
   Posted 2/23/2009 6:10 PM (GMT -6)   
Elevated BUN can be a sign that your body is not hydrated well, makes sense where you are always thirsty. Be careful drinking TOO much water as your electrolytes can get out of balance.  D

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4130
   Posted 2/23/2009 6:27 PM (GMT -6)   
Babesia, Lyme, and probably other coinfections can cause elevated eos, I wonder if you're herxing...or having a flareup...due to the medication change and samento...
-Razzle
Chronic Lyme Disease, Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, Anemia, Lymphopenia, intermittant Pancytopenia, chronic malabsorption/malnutrition, etc.; G Tube; Currently TPN-dependent.
Meds:  Zofran, Pulmicort, Heparin (to flush PICC line), IV Cipro (for G-tube site infection).


hezzer926
Regular Member


Date Joined Sep 2008
Total Posts : 285
   Posted 2/23/2009 6:34 PM (GMT -6)   
I am thinking I am in fact herxing... I also have horrible dry and cracked lips.. common?
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 31, 2014 9:32 PM (GMT -6)
There are a total of 2,256,455 posts in 250,992 threads.
View Active Threads


Who's Online
This forum has 157710 registered members. Please welcome our newest member, Gregfromconnecticut.
295 Guest(s), 15 Registered Member(s) are currently online.  Details
Chapelle, ohbehave, gloopstar, RobNOrl, Tbrown2, Girlie, Flip Flop, GreenBlue, TooMuchAnxiety, Thoreau, Kitkate, dencha, LupronJim, (Seashell), UCandMe


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer